# SDR F3LA2012022800712

- Difficulty date: February 23, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 30,092 hours, 15,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 32334
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTIERY 10 WL FAILED CAPACITY TEST IAW CARD A332204-02.  REPLACED EPSU BATTERY 10 WL IAW AMM33-51-38-400-002-A.
